The weight of half-integral weight modular forms with few non-vanishing coefficients mod l

Dohoon Choi, Timothy Kilbourn

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)193-197
Number of pages5
JournalActa Arithmetica
Volume127
Issue number2
DOIs
Publication statusPublished - 2007 Jun 11
Externally publishedYes

Fingerprint

Modular Forms
Coefficient

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

The weight of half-integral weight modular forms with few non-vanishing coefficients mod l. / Choi, Dohoon; Kilbourn, Timothy.

In: Acta Arithmetica, Vol. 127, No. 2, 11.06.2007, p. 193-197.

Research output: Contribution to journalArticle

@article{29a8bb030e2e49a7bd48c1a4a1361b53,
title = "The weight of half-integral weight modular forms with few non-vanishing coefficients mod l",
author = "Dohoon Choi and Timothy Kilbourn",
year = "2007",
month = "6",
day = "11",
doi = "10.4064/aa127-2-8",
language = "English",
volume = "127",
pages = "193--197",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",
number = "2",

}

TY - JOUR

T1 - The weight of half-integral weight modular forms with few non-vanishing coefficients mod l

AU - Choi, Dohoon

AU - Kilbourn, Timothy

PY - 2007/6/11

Y1 - 2007/6/11

UR - http://www.scopus.com/inward/record.url?scp=34249873797&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34249873797&partnerID=8YFLogxK

U2 - 10.4064/aa127-2-8

DO - 10.4064/aa127-2-8

M3 - Article

AN - SCOPUS:34249873797

VL - 127

SP - 193

EP - 197

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

IS - 2

ER -